# SDR SWAA2022112173137

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 76,779 hours, 45,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WILL NOT ENGAGE AFT ENTRY DOOR ON CA SIDE / [01] R/R AFT ENTRY SIDE GIR BAR PER AMM 25-66-01. OPS CHK GOOD
